Uniform quasistabilization of solutions of the second mixed problem for a hyperbolic equation
Doklady Akademii Nauk, Tome 287 (1986) no. 1, pp. 45-49
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_1_a9,
author = {Yu. A. Mikhailov},
title = {Uniform quasistabilization of solutions of the second mixed problem for a hyperbolic equation},
journal = {Doklady Akademii Nauk},
pages = {45--49},
year = {1986},
volume = {287},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_1_a9/}
}
Yu. A. Mikhailov. Uniform quasistabilization of solutions of the second mixed problem for a hyperbolic equation. Doklady Akademii Nauk, Tome 287 (1986) no. 1, pp. 45-49. http://geodesic.mathdoc.fr/item/DAN_1986_287_1_a9/